留言板

尊敬的读者、作者、审稿人, 关于本刊的投稿、审稿、编辑和出版的任何问题, 您可以本页添加留言。我们将尽快给您答复。谢谢您的支持!

姓名
邮箱
手机号码
标题
留言内容
验证码

单侧障碍问题解梯度的Hölder连续性*

王向东 梁廷

王向东, 梁廷. 单侧障碍问题解梯度的Hölder连续性*[J]. 应用数学和力学, 1992, 13(9): 811-820.
引用本文: 王向东, 梁廷. 单侧障碍问题解梯度的Hölder连续性*[J]. 应用数学和力学, 1992, 13(9): 811-820.
Wang Xiang-dong, Liang Xi-ting. The Holder Continuity for the Gradient of Solutions to One-Sided Obstacle Problems[J]. Applied Mathematics and Mechanics, 1992, 13(9): 811-820.
Citation: Wang Xiang-dong, Liang Xi-ting. The Holder Continuity for the Gradient of Solutions to One-Sided Obstacle Problems[J]. Applied Mathematics and Mechanics, 1992, 13(9): 811-820.

单侧障碍问题解梯度的Hölder连续性*

基金项目: * 中山大学自然科学基金资助

The Holder Continuity for the Gradient of Solutions to One-Sided Obstacle Problems

  • 摘要: 对1G{∇v·A(x,u,∇u)+vB(x,u,∇u)}dx≥0,∀v∈(G),v≥ψ-u单侧障碍问题解梯度的Hölder连续性.
  • [1] Lindqvist,P.,Regularity for the gradient of the solution to a nonlinear obstacle problem with degenerate ellipticity,Nonlinear Anal.T.M.A.,12(1988),1245-1255.
    [2] 梁玺廷、于鸣岐,一个障碍问题解梯度的HoöLder连续性,数学杂志,(4)(1991).
    [3] Norando,D.,C1,local regularity for a class of quasilinear elliptic variational inequalities,Bull.U.M.I.,Ser.Ⅵ,V-C(1986),281-292.
    [4] Michael,J.H.and W.P.Zimer,Interior regularity for solution to obstacle problems,Nonlinear Anal.T.M.A.,10(1986),1427-1448.
    [5] Di Benedetto,E.,C(1+α)local regularity of weak solutions of degenerate elliptic equations,Nonlinear Anal.T.M.A.,7(1983),827-850.
    [6] Giaquinta,G.,Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems,Princeton Univ.Press,Princeton(1983).
    [7] Meyers;N.G.,Mcan oscillation over cubes and Hölder continuity,Proc.Amer.Math.Soc.,15(1964),717-721.
    [8] Giaquinta,G.,Remarks on the regularity of weak solutions to some variational inequalities,Math.Z.,177(1981),15-31.
  • 加载中
计量
  • 文章访问数:  1896
  • HTML全文浏览量:  61
  • PDF下载量:  471
  • 被引次数: 0
出版历程
  • 收稿日期:  1991-09-15
  • 刊出日期:  1992-09-15

目录

    /

    返回文章
    返回